Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 11, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Apr 11, 2015, 8:29 PM CDT for 4 counties in Kansas. It was in force for 46 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2015, 8:29 PM CDT (01:29 UTC)
- Expired
- Apr 11, 2015, 9:15 PM CDT
- In force
- 46 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 70.0 mph
Counties Grant County, KS, Haskell County, KS, Seward County, KS, Stevens County, KS
The radar
The Dodge City radar (KDDC), 125 km from the middle of the area, began a volume at 01:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 8:29 PM CDT | HAIL 0.88 | 9 Wnw Moscow, KS | THE REPORT WAS RELAYED BY EMERGENCY MANAGEMENT. |
| Apr 11, 8:31 PM CDT | HAIL 1 | 8 S Ulysses, KS | HAIL COVERING THE GROUND. |
| Apr 11, 8:31 PM CDT | HAIL 1.25 | 8 Se Big Bow, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 3:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.5 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1269 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 67 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
716
WUUS53 KDDC 120129
SVRDDC
KSC067-081-175-189-120215-
/O.NEW.KDDC.SV.W.0011.150412T0129Z-150412T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
829 PM CDT SAT APR 11 2015
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN GRANT COUNTY IN SOUTHWESTERN KANSAS...
NORTHERN STEVENS COUNTY IN SOUTHWESTERN KANSAS...
NORTHWESTERN SEWARD COUNTY IN SOUTHWESTERN KANSAS...
SOUTHWESTERN HASKELL COUNTY IN SOUTHWESTERN KANSAS...
* UNTIL 915 PM CDT
* AT 826 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
ULYSSES...MOVING EAST AT 25 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ULYSSES...MOSCOW...CAVE...RYUS AND HICKOK.
THIS SEVERE THUNDERSTORM WARNING REPLACES THE TORNADO WARNING
PREVIOUSLY IN EFFECT FOR GRANT AND STEVENS COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3729 10150 3752 10152 3765 10102 3726 10102
TIME...MOT...LOC 0126Z 258DEG 30KT 3745 10135
HAIL...1.75IN
WIND...70MPH
$$
FINCH3 follow-up statements
593
WWUS53 KDDC 120142
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
842 PM CDT SAT APR 11 2015
KSC067-081-175-189-120215-
/O.CON.KDDC.SV.W.0011.000000T0000Z-150412T0215Z/
GRANT KS-STEVENS KS-SEWARD KS-HASKELL KS-
842 PM CDT SAT APR 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN GRANT...NORTHEASTERN STEVENS...NORTHWESTERN SEWARD
AND SOUTHWESTERN HASKELL COUNTIES...
AT 841 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
RYUS...MOVING EAST AT 30 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MOSCOW...CAVE...RYUS AND HICKOK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3733 10134 3753 10140 3765 10102 3728 10102
TIME...MOT...LOC 0141Z 257DEG 32KT 3748 10119
HAIL...1.50IN
WIND...70MPH
$$
FINCH328
WWUS53 KDDC 120201
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
901 PM CDT SAT APR 11 2015
KSC067-081-175-189-120215-
/O.CON.KDDC.SV.W.0011.000000T0000Z-150412T0215Z/
GRANT KS-STEVENS KS-SEWARD KS-HASKELL KS-
901 PM CDT SAT APR 11 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM CDT
FOR SOUTHEASTERN GRANT...NORTHEASTERN STEVENS...NORTHWESTERN SEWARD
AND SOUTHWESTERN HASKELL COUNTIES...
AT 901 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF SATANTA...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CAVE AND RYUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3735 10120 3755 10124 3765 10102 3730 10102
TIME...MOT...LOC 0201Z 258DEG 30KT 3749 10103
HAIL...1.00IN
WIND...60MPH
$$
FINCH094
WWUS53 KDDC 120206
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
906 PM CDT SAT APR 11 2015
KSC067-081-175-189-120216-
/O.EXP.KDDC.SV.W.0011.000000T0000Z-150412T0215Z/
GRANT KS-STEVENS KS-SEWARD KS-HASKELL KS-
906 PM CDT SAT APR 11 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRANT...
NORTHEASTERN STEVENS...NORTHWESTERN SEWARD AND SOUTHWESTERN HASKELL
COUNTIES WILL EXPIRE AT 915 PM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3735 10120 3755 10124 3765 10102 3730 10102
TIME...MOT...LOC 0205Z 258DEG 30KT 3749 10103
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 6:43 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Apr 11, 6:43 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 643 PM CDT SAT APR 11 2015 ...UPDATED FOR AVIATION... .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 350 PM CDT SAT APR 11 2015 THE BEST CHANCE FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND EVENING APPEARS TO BE CONFINED TO THE FAR SOUTHWEST CORNER OF KANSAS SOUTH AND WEST OF HIGHWAY 50 AND HIGHWAY 83. THE SPC MESOANALYSIS PAGE IS SHOWING SURFACE BASED CAPE VALUES RISING INTO THE 1000-1500 J/KG RANGE OVER FAR SOUTHEAST COLORADO WHERE STRONGER AFTERNOON HEATING HAS BEEN OCCURRING. INSTABILITY DROPS OFF FAIRLY RAPIDLY FARTHER EAST INTO SOUTHWEST KANSAS. THUNDERSTORMS ARE BEGINNING TO FIRE OUT ALONG THE DRYLINE AXIS THIS AFTERNOON. THESE STORMS SHOULD BE ABLE TO MOVE INTO FAR SOUTHWEST KANSAS INTO THIS EARLY EVENING BUT THINK THAT THE SEVERE THREAT SHOULD DIMINISH WITH THE LOSS OF DAYTIME HEATING. THE NAM AND GFS SHOW THAT SCATTERED SHOWERS AND THUNDERSTORMS COULD PERSIST ACROSS SOUTHWEST INTO CENTRAL KANSAS INTO THE LATE EVENING AND OVERNIGHT HOURS BEFORE DIMINISHING LATER TONIGHT. THIS WOULD MAKE SENSE AS THE UPPER LEVEL SUPPORT FROM THE LEFT EXIT REGION OF THE UPPER JET COMBINED WITH THE MID LEVEL WARM ADVECTION PROPAGATE EAST OVERNIGHT. LATER TONIGHT, LOW STRATUS IS PROGGED TO DEVELOP OVER NEARLY ALL BUT THE FAR SOUTHWEST PART OF THE AREA. ON SUNDAY A SURFACE TROUGH WILL MOVE THROUGH WESTERN KANSAS TO CENTRAL KANSAS BY AFTERNOON. THIS WILL SWEEP THE LOW CLOUDINESS OUT OF THE AREA AS WINDS BECOME WEST TO NORTHWEST BEHIND THE TROUGH AND PUSH DRIER AIR INTO THE REGION. THUNDERSTORM CHANCES WILL INCREASE AGAIN MAINLY OVER SOUTH CENTRAL KANSAS LATE SUNDAY AFTERNOON IN THE VICINITY OF THE TROUGH. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 321 PM CDT SAT APR 11 2015 AN UPPER LEVEL SHORTWAVE MOVING THROUGH THE NORTHERN PLAINS WITH MID TO LOWER LEVEL MOISTURE IN PLACE WILL ALLOW A FEW THUNDERSTORMS TO FORM ACROSS CENTRAL AND SOUTH CENTRAL KANSAS LATE SUNDAY EVENING INTO SUNDAY NIGHT. A FEW OF THESE THUNDERSTORMS COULD BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN CONCERN. OTHERWISE EXPECT PARTLY CLOUDY SKIES OVER WEST CENTRAL AND SOUTHWEST KANSAS WITH INCREASING CLOUDINESS ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. IN ADDITION, A COLD FRONT AT THE SURFACE IS ALSO EXPECTED TO MOVE THROUGH THE AREA SUNDAY EVENING SHIFTING SOUTHERLY WINDS TO MORE OF A NORTHERLY DIRECTION FOR THE REMAINDER OF THE NIGHT. MEANWHILE, AN UPPER LEVEL LOW ABOVE THE SOUTHERN ROCKIES AND NORTHERN MEXICO SUNDAY NIGHT WILL MOVE INTO WESTERN TEXAS ON MONDAY THEN CURL NORTHEASTWARD INTO OKLAHOMA MONDAY NIGHT. THE LOW THEN WEAKENS INTO AN OPEN WAVE TUESDAY AS IT BECOMES ABSORBED INTO THE NEXT SYSTEM ENTERING THE INTERMOUNTAIN WEST. MID TO LOWER LEVEL MOISTURE WILL BE AMPLE ACROSS THE SOUTHERN PLAINS MONDAY INTO MONDAY NIGHT WITH THUNDERSTORMS FIRING OFF ALONG THE AFOREMENTIONED COLD FRONT. SOME MID LEVEL MOISTURE COULD LINGER ALONG THE KS/OK BORDER DURING THIS TIME FRAME WITH MOSTLY CLOUDY SKIES. OTHERWISE SKIES WILL CONTINUE TO BE PARTLY CLOUDY ACROSS THE REMAINDER OF THE CWA. A FEW THUNDERSTORMS MAY THEN BE POSSIBLE ACROSS SOUTH CENTRAL KANSAS TUESDAY AS THE STORM SYSTEM CURLS NORTHWARD, BUT MOST OF THE AREA SHOULD REMAIN DRY. WINDS MONDAY THROUGH TUESDAY WILL GENERALLY BE FROM AN EASTERLY DIRECTION AS THE MAIN SURFACE CIRCULATION REMAINS SOUTH OF THE CWA. NEXT WE FOCUS ON THE UPPER LEVEL SHORTWAVE INTENSIFYING ABOVE THE INTERMOUNTAIN WEST TUESDAY NIGHT AS IT BECOMES AN UPPER LEVEL LOW ACROSS THE CENTRAL ROCKIES WEDNESDAY BEFORE SLIDING INTO THE SOUTHERN ROCKIES THURSDAY. THIS LOW THEN EJECTS EASTWARD ACROSS THE SOUTHERN PLAINS THURSDAY NIGHT INTO FRIDAY BEFORE EXITING THE AREA BY FRIDAY NIGHT. TOWARDS THE SURFACE, AN AREA OF LOW PRESSURE WILL INTENSIFY ACROSS EASTERN COLORADO AS THIS SYSTEM APPROACHES SHIFTING WINDS TO MORE OF A SOUTHERLY DIRECTION. PRECIPITATION CHANCES FIRST INCREASE ACROSS CENTRAL AND SOUTH CENTRAL KANSAS TUESDAY NIGHT THEN SPREAD ACROSS THE REMAINDER OF THE CWA WEDNESDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY WITH RAIN SHOWERS BEING MORE LIKELY THURSDAY NIGHT INTO FRIDAY. CLOUDS WILL INCREASE IN COVERAGE THROUGH THIS TIME FRAME WITH MOSTLY CLOUDY SKIES EXPECTED WEDNESDAY NIGHT THROUGH THURSDAY. AS FOR TEMPERATURES, HIGHS MONDAY THROUGH WEDNESDAY LOOK TO RANGE FROM THE MID 60S TO LOWER 70S. LOWS WILL GENERALLY BE IN THE 40S WITH THE EXCEPTION OF SUNDAY NIGHT WHEN LOWER 50S WILL BE POSSIBLE ACROSS SOUTH CENTRAL KANSAS. THE COOLEST DAY OF THE WEEK LOOKS TO BE ON THURSDAY WITH LOWS THURSDAY MORNING RANGING FROM THE UPPER 30S ACROSS FAR WESTERN KANSAS TO MID 40S ACROSS SOUTH CENTRAL KANSAS AND HIGHS DURING THE AFTERNOON THURSDAY LOOK TO ONLY REACH INTO THE LOWER TO MID 60S. HIGHS IN THE MID TO UPPER 60S ARE THEN FORECASTED ON FRIDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 636 PM CDT SAT APR 11 2015 A WEAK MID LEVEL DISTURBANCE MAY BRING A FEW ELEVATED THUNDERSTORMS TO WESTERN KANSAS OVERNIGHT. SOUTHEAST UPSLOPE FLOW OF 12-22KT WILL BRING AREAS OF LOW STRATUS WITH SOME LIGHT FOG AND IFR CIGS AFTER 06-09Z UNTIL 14-16Z. && .PRELIMINARY POINT TEMPS/POPS... DDC 53 81 49 67 / 40 20 20 10 GCK 50 79 45 67 / 30 10 10 10 EHA 48 82 46 64 / 40 10 10 20 LBL 52 82 50 67 / 40 20 20 20 HYS 54 79 45 68 / 30 10 10 10 P28 55 80 53 70 / 40 40 50 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...GERARD LONG TERM...HOVORKA_42 AVIATION...KRUSE
Hazardous weather outlook, Apr 11, 3:10 AM CDT, 17 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 310 AM CDT SAT APR 11 2015 KSZ030-031-043>046-061>066-074>081-084>090-120815- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 310 AM CDT SAT APR 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS SOUTHWEST KANSAS THIS AFTERNOON AND EVENING WITH THE POTENTIAL FOR QUARTER TO GOLF BALL SIZE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL AND EASTERN PORTIONS OF SOUTHWEST KANSAS SUNDAY. ANY STORM THAT DEVELOPS MAY BE CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL AND GUSTY WINDS IN EXCESS OF 50 MPH. THUNDERSTORMS WILL BE POSSIBLE AGAIN TOWARD THE MIDDLE PART OF NEXT WEEK. HOWEVER, IT IS TOO EARLY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING...GENERALLY SOUTHWEST OF A SCOTT CITY TO COLDWATER LINE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 32
In the hours before
Local storm report, Apr 11, 7:20 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
720 PM CDT SAT APR 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL 8 NW RICHFIELD 37.35N 101.89W
04/11/2015 E1.00 INCH MORTON KS STORM CHASER
&&
WHOVORKALocal storm report, Apr 11, 8:05 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
805 PM CDT SAT APR 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0748 PM HAIL 11 SSW BIG BOW 37.42N 101.64W
04/11/2015 E2.75 INCH STANTON KS TRAINED SPOTTER
&&
06Local storm report, Apr 11, 8:14 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
814 PM CDT SAT APR 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM TORNADO 13 W MOSCOW 37.33N 101.44W
04/11/2015 STEVENS KS UNKNOWN
BRIEF TOUCHDOWN
&&
WHOVORKALocal storm report, Apr 11, 8:17 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
817 PM CDT SAT APR 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL 12 NNE RICHFIELD 37.41N 101.67W
04/11/2015 E1.75 INCH STANTON KS PUBLIC
&&
WHOVORKALocal storm report, Apr 11, 8:21 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
821 PM CDT SAT APR 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM HAIL 11 SSW BIG BOW 37.41N 101.65W
04/11/2015 E1.00 INCH STANTON KS PUBLIC
DIME SIZE HAIL COVERED THE GROUND.
&&
LEELocal storm report, Apr 11, 8:29 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
829 PM CDT SAT APR 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM HAIL 3 SW ULYSSES 37.55N 101.40W
04/11/2015 M1.00 INCH GRANT KS EMERGENCY MNGR
&&
WHOVORKAThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:20 PM CDT | Tornado Warning | DDC | Morton, Stanton | 40 min |
| Apr 11, 7:51 PM CDT | Tornado Warning | DDC | Grant, Morton, Stanton, Stevens | 39 min |
| Apr 11, 8:36 PM CDT | Special Weather Statement | DDC | Stanton | 39 min |
| Apr 11, 8:45 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Hamilton, Kearny, Stanton | 23 min |
| Apr 11, 9:47 PM CDT | Special Weather Statement | DDC | Haskell | 43 min |
| Apr 11, 9:51 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Grant, Haskell, Kearny | 33 min |
| Apr 12, 12:56 AM CDT | Special Weather Statement | DDC | Finney | 49 min |
| Apr 12, 1:12 AM CDT | Severe Thunderstorm Warning | DDC | Finney, Hodgeman, Lane, Scott | 33 min |
| Apr 12, 1:42 AM CDT | Special Weather Statement | DDC | Finney | 48 min |
| Apr 12, 1:47 AM CDT | Special Weather Statement | DDC | Ness | 43 min |
| Apr 12, 2:29 AM CDT | Special Weather Statement | DDC | Ness | 46 min |
| Apr 12, 3:00 AM CDT | Special Weather Statement | DDC | Rush | 45 min |
| Apr 12, 3:19 AM CDT | Special Weather Statement | DDC | Ellis | 56 min |
| Apr 12, 5:42 PM CDT | Special Weather Statement | DDC | Pawnee | 48 min |
| Apr 12, 5:46 PM CDT | Special Weather Statement | DDC | Edwards | 44 min |
| Apr 12, 5:48 PM CDT | Special Weather Statement | DDC | Clark | 42 min |
| Apr 12, 6:26 PM CDT | Special Weather Statement | DDC | Stafford | 64 min |
| Apr 12, 6:46 PM CDT | Special Weather Statement | DDC | Edwards | 59 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.